# SDR SWIA2019021445515

- Difficulty date: January 12, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 26,721 hours, 25,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BETWEEN STGR23L & STGR24L JUST FORWARD OF FRAME FS265.00. (C-CHECK) RO: 02/12/2019 COMPLIED WITH ALL STEPS OF REPAIR IAW REO.
